Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 16, 2009, 7:54 PM CDT for Houston County, Texas. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2009, 7:54 PM CDT (00:54 UTC)
- Expired
- Apr 16, 2009, 8:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Houston County, TX
The radar
The Shreveport radar (KSHV), 189 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 8:05 PM CDT | HAIL 1.75 | 3 Nw Crockett, TX | |
| Apr 16, 8:09 PM CDT | HAIL 0.25 | 7 Wsw Grapeland, TX | AT HOUSTON COUNTY LAKE |
| Apr 16, 8:09 PM CDT | HAIL 1.75 | Latexo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHGX 170054
SVRHGX
TXC225-170130-
/O.NEW.KHGX.SV.W.0049.090417T0054Z-090417T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
754 PM CDT THU APR 16 2009
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOUSTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 3 MILES WEST OF
CROCKETT...AND MOVING NORTHEAST AT 25 MPH TOWARD LATEXO. ANOTHER
SEVERE STORM IN EASTERN LEON COUNTY IS ON TRACK TO MOVE INTO WESTERN
HOUSTON COUNTY AND MOVE ACROSS NORTHWEST PARTS OF THE COUNTY
INCLUDING THE HOUSTON COUNTY LAKE AREA.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO LATEXO...GRAPELAND AND HOUSTON COUNTY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS ARE POSSIBLE BUT THE GREATEST THREAT APPEARS TO BE
LARGE HAIL. AVOID WINDOWS AND TAKE COVER NOW
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3158 9524 3158 9514 3151 9509 3148 9510
3123 9555 3127 9573 3134 9566 3139 9570
3146 9572 3146 9574 3150 9575 3155 9564
3161 9527
TIME...MOT...LOC 0051Z 217DEG 21KT 3132 9554
$$1 follow-up statement
000
WWUS54 KHGX 170109
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
809 PM CDT THU APR 16 2009
TXC225-170130-
/O.CON.KHGX.SV.W.0049.000000T0000Z-090417T0130Z/
HOUSTON TX-
809 PM CDT THU APR 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HOUSTON COUNTY...
AT 805 PM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZE HAIL
3 MILES NORTHWEST OF CROCKETT. THE CORE OF THIS STORM IS CURRENTLY
OVER LATEXO WHERE SIMILAR SIZE HAIL SHOULD BE EXPECTED. THIS STORM
WAS LOCATED NEAR LATEXO...OR NEAR CROCKETT...IS MOVING NORTHEAST AT
25 MPH.
* LOCATIONS IN THE THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE
NOT LIMITED TO LATEXO...WECHES...GRAPELAND AND HOUSTON COUNTY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER...
NOW
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3158 9524 3158 9514 3151 9509 3148 9510
3130 9550 3133 9567 3134 9566 3139 9570
3146 9572 3146 9574 3150 9575 3155 9564
3161 9527
TIME...MOT...LOC 0107Z 217DEG 21KT 3140 9547
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:07 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Apr 16, 3:07 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 PM CDT THU APR 16 2009
.DISCUSSION...
SOUTHEASTERLY BOUNDARY LAYER FLOW WILL CONTINUE TO SUPPORT WARM
ADVECTION TONIGHT. LLJ HAS INCREASED TO AROUND 30-40KTS PER 88D
VAD WINDS. WIND PROFILERS IN THE AREA ARE NOT QUITE AS STRONG.
MOISTURE AXIS ON SFC ANALYSIS STILL REMAINS OVER MUCH OF C AND W
TX WITH RIDGING OVER THE MISS RIVER VALLEY. 12Z UPPER AIR
ANALYSIS SHOWS UPPER LEVEL RIDGE HAS SHIFTED OVER THE MISS RIVER
VALLEY AS WELL WITH THE CLOSED LOW OVER 4 CORNERS AREA. STRONG
JET STREAK ON THE BACKSIDE OF THE CLOSED LOW SHOULD HELP PUSH IT
MORE THE SE WITH THE JET CORE ENTERING W TX TONIGHT. ON GOING
CONVECTION WILL MOVE OFF TO THE N THROUGH THE PLAINS SO MUCH OF W
TX WILL REMAIN UNSTABLE FOR ANOTHER ROUND OF CONVECTION.
OVERALL...THE FORECAST HAS NOT CHANGED MUCH FROM THE PREVIOUS
PACKAGE...BUT DETAILS OF THE MESOSCALE EVOLUTION FOR THE NEXT 72
HOURS REMAINS A CHALLENGE.
WHILE THE GFS/NAM SOLUTIONS DO NOT DIFFER MUCH IN THE SYNOPTIC
DETAILS...THERE ARE SOME SIGNIFICANT DIFFERENCES AT THE
MESOSCALE. THE NAM SEEMS TO BE FOCUSING MORE ATTENTION TO
DIVERGENCE WITH THE SUB TROPICAL JET SEEN AT 200MB THAT STRETCHES
ACROSS MEX INTO S TX. IT BREAKS OUT CONVECTION TOMORROW ACROSS S
TX AND BRINGS IT INTO SE TX DURING THE DAY. THE GFS ON THE OTHER
HAND FOCUSES CONVECTION IN W TX WITH THE JET STREAK ASSOCIATED
WITH THE CLOSED LOW. POSSIBLE SQUALL LINE SHOULD THEN WORK INTO
NW PARTS OF SE TX BY MID MORNING. THIS LINE COULD BE FASTER SO
THE FORECAST WILL HOLD ONTO HIGHER POPS FOR THE MORNING AS WELL.
SPC DAY 2 OUTLINES SVR POSSIBILITIES AND AGREE WITH THEIR
ASSESSMENT WITH SVR STORMS MAINLY WEST OF I-45 AND NORTH OF I-10.
THEIR THINKING IS MORE IN LINE WITH THE GFS AS IT DEVELOPS MORE
INSTABILITY AHEAD OF THE SQUALL LINE. OUT FLOW FROM THE SQUALL
LINE COULD STALL ACROSS THE AREA AND BE A FOCUS FOR AFTERNOON
CONVECTION...BUT HARD TO TELL IF THIS SCENARIO WILL PAN OUT.
TIMING OF THIS OCCURRENCE IS DIFFICULT TO DETERMINE AS THE MODELS
HAVE NOT BEEN ALL THAT CONSISTENT WITH THE MESOSCALE DETAILS.
STILL THERE WILL BE PLENTY OF SHEAR AND ENOUGH INSTABILITY FOR
ORGANIZED STORMS MAINLY BOWING SEGMENTS. CANNOT RULE OUT A
SUPERCELL OR TWO IF A FEW CELLS DEVELOP AHEAD OF THE SQUALL LINE
OR LATER IN THE DAY ALONG THE OUTFLOW. HEAVY RAINFALL WILL BE
POSSIBLE AS WELL GIVEN PWAT AROUND 1.8 INCHES ACROSS THE AREA.
HWO WILL OUTLINE THREATS IN MORE DETAIL.
SATURDAY IS ALSO A QUESTION MARK BECAUSE THE FORECAST HINGES ON
CONVECTIVE TRENDS FROM THE PREVIOUS DAY. ENOUGH CONVECTION COULD
TURN OVER THE ATMOSPHERE AND WITH LIMITED RECOVERY...MAY JUST GET
A CLUSTER OF A FEW STORMS AS THE CLOSED LOW MOVES INTO THE
PLAINS. THESE STORMS ARE LIKELY TO FORM ON PREVIOUS OUTFLOW
BOUNDARIES MAINLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA.
LLJ WILL STILL BE STRONG ENOUGH TO FEED MOISTURE INTO A E/W
ORIENTED BOUNDARY. A KICKER SHORTWAVE ON THE BACK SIDE OF THE
CLOSED LOW SHOULD ROTATE ACROSS TX LATE SAT WHICH SHOULD ALLOW
FOR CONVECTION TO WORK OFF THE COAST SAT NIGHT. COLD FRONT SHOULD
THEN PUSH THROUGH THE AREA EARLY SUN MORNING ALLOWING FOR DRIER
CONDITIONS ON SUN. SVR STORM POTENTIAL IS TRICKY GIVEN OUTFLOW
AND WHETHER THERE WILL BE ENOUGH RECOVERY TO BUILD INSTABILITY.
SHEAR WILL BE SLIGHTLY WEAKER BUT STILL ENOUGH FOR ORGANIZED
STORMS. MOISTURE WILL REMAIN IN ABUNDANCE SO HEAVY RAINFALL WILL
BE A THREAT AGAIN.
NW FLOW ALOFT WILL DOMINATE THE JET PATTERN FOR THE EARLY PART OF
THE WEEK SO SE TX WILL EXPECT FAIRLY SEASONABLE CONDITIONS. MON
AND TUE MORNINGS LOOK TO BE ON THE COOL SIDE WITH A DRIER AIRMASS
IN PLACE. LOW TEMPS IN THE 40S/50S LOOK REASONABLE. DAY TIME MAX
TEMPS IN THE UPPER 70S/LOW 80S LOOK ON TRACK AS WELL. WEAK UPPER
LEVEL RIDGE WILL MOVE OVER THE AREA WED/THU WHICH WILL KEEP A DRY
FORECAST IN PLACE.
39
&&
.MARINE...
MODERATE TO STRONG ONSHORE WINDS CAN BE EXPECTED THROUGH FRIDAY
EVENING AS THE PRESSURE GRADIENT CONTINUES TO TIGHTEN WITH THE
SLOW APPROACH OF THE NEXT STORM SYSTEM. WINDS AND SEAS WILL
INCREASE TO SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON OR EARLY
THIS EVENING... SO SMALL CRAFT ADVISORY FLAGS ARE UP FOR ALL
WATERS THROUGH FRIDAY AFTERNOON. TIDE LEVELS ARE CONTINUING TO
RISE AND SHOULD REACH 1 TO 2 FEET ABOVE NORMAL ON FRIDAY.
WINDS...SEAS AND TIDES WILL COME DOWN OVER THE WEEKEND AS A COLD
FRONT APPROACHES AND MOVES THROUGH THE AREA. NORTH TO NORTHWEST
WINDS WILL DEVELOP AFTER THE FRONTAL PASSAGE AND WILL PERSIST
THROUGH THE FIRST PART OF NEXT WEEK. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 62 75 64 77 61 / 40 70 60 60 50
HOUSTON (IAH) 64 75 67 78 63 / 30 60 60 60 60
GALVESTON (GLS) 66 74 69 75 68 / 30 50 40 60 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...39
AVIATION/MARINE...42Hazardous weather outlook, Apr 16, 3:13 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 313 PM CDT THU APR 16 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-172015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 313 PM CDT THU APR 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING UPPER LEVEL DISTURBANCE AND INCREASING MOISTURE LEVELS WILL RESULT IN THE DEVELOPMENT OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH THREE...FRIDAY THROUGH SATURDAY NIGHT A SLOW MOVING UPPER LEVEL STORM SYSTEM WILL DRIFT ACROSS THE FOUR CORNERS REGION FROM THURSDAY NIGHT TO CENTRAL OKLAHOMA ON SATURDAY NIGHT. PERSISTENT MOIST SOUTHEASTERLY FLOW COMBINED WITH A SERIES OF UPPER LEVEL DISTURBANCES ROTATING AROUND THE UPPER LOW WILL RESULT IN SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THIS PERIOD. THE COMBINATION OF STRONG INSTABILITY AND PRONOUNCED LOW LEVEL SHEAR WILL RESULT IN THE POTENTIAL FOR SEVERE THUNDERSTORMS BOTH FRIDAY AND SATURDAY. THE MOST LIKELY AREAS FOR SEVERE THUNDERSTORMS APPEAR TO BE MAINLY NORTH OF INTERSTATE 10 AND WEST OF INTERSTATE 45. THIS AREA COULD EASILY EXPAND FRIDAY NIGHT TO ALL AREAS NORTH OF INTERSTATE 10. THE MAIN SEVERE THREATS WILL BE STRAIGHT LINE WINDS AND HAIL...BUT SHOULD STORMS BEGIN TO ROTATE...AN ISOLATED TORNADO MAY BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FRIDAY AND SATURDAY. RAINFALL AMOUNTS FOR THE ENTIRE EVENT ARE EXPECTED TO AVERAGE 1 TO 3 INCHES...WITH ISOLATED TOTALS OF 4 TO 7 INCHES POSSIBLE. STRONG EASTERLY WINDS WILL RESULT IN ELEVATED TIDE LEVELS ALONG THE UPPER TEXAS COAST AND THE SHORES OF THE BAYS ON FRIDAY. A COLD FRONT WILL CROSS THE AREA LATE SATURDAY NIGHT ENDING THE RAIN CHANCES AS THE THUNDERSTORM ACTIVITY SHIFTS INTO THE GULF OF MEXICO. .DAYS FOUR THROUGH SEVEN...SUNDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AND SATURDAY.
In the hours before
Special weather statement, Apr 16, 6:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 653 PM CDT THU APR 16 2009 TXZ176-170100- MADISON- INCLUDING THE CITY OF...MADISONVILLE 653 PM CDT THU APR 16 2009 PEA SIZE HAIL IS POSSIBLE ACROSS NORTHERN PORTIONS OF THE COUNTY...GENERALLY ALONG THE MADISON AND LEON COUNTY LINE IN THE VICINITY OF INTERSTATE 45...AS A SMALL STORM MOVES EAST NORTHEAST ACROSS THE REGION. WE WILL CONTINUE TO MONITOR THE STORM AND ISSUE A SEVERE THUNDERSTORM WARNING IF IT BECOMES NECESSARY. TXZ178-170100- SAN JACINTO- INCLUDING THE CITIES OF...SHEPHERD...COLDSPRING 653 PM CDT THU APR 16 2009 PEA SIZE HAIL IS POSSIBLE ACROSS CENTRAL PORTIONS OF THE COUNTY...GENERALLY ALONG HIGHWAY 105 FROM EVERGREEN TO COLDSPRING...AS A STORM MOVES EAST NORTHEAST ACROSS THE REGION. WE WILL CONTINUE TO MONITOR THE STORM AND ISSUE A SEVERE THUNDERSTORM WARNING IF IT BECOMES NECESSARY.
Special weather statement, Apr 16, 7:19 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 719 PM CDT THU APR 16 2009 TXZ163-170130- HOUSTON- INCLUDING THE CITY OF...CROCKETT 719 PM CDT THU APR 16 2009 ...STRONG STORM MOVING THROUGH WESTERN HOUSTON COUNTY... PEA TO 1/2 INCH HAIL IS POSSIBLE ACROSS THE WESTERN 1/3 OF HOUSTON COUNTY...ESPECIALLY CLOSER TO THE HOUSTON AND LEON COUNTY LINE...AS A STRONG STORM MOVES NORTHEAST ACROSS THE REGION. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE. THIS STORM WILL MOVE OVER HOUSTON COUNTY LAKE AROUND 730 PM. WE WILL CONTINUE TO MONITOR THE STORM AND ISSUE A SEVERE THUNDERSTORM WARNING IF IT BECOMES NECESSARY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:30 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 45 min |
| Apr 17, 10:25 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 50 min |
| Apr 17, 10:36 AM CDT | Areal Flood Advisory | HGX | Austin, Burleson, Colorado, Washington | 114 min |
| Apr 17, 11:06 AM CDT | Flash Flood Warning | HGX | Colorado | 114 min |
| Apr 17, 11:12 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 48 min |
| Apr 17, 11:24 AM CDT | Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 33 hr |
| Apr 17, 12:13 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 47 min |
| Apr 17, 12:21 PM CDT | Tornado Warning | HGX | Austin, Colorado, Waller | 39 min |
| Apr 17, 12:30 PM CDT | Tornado Warning | HGX | Austin, Waller, Washington | 36 min |
| Apr 17, 12:45 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Apr 17, 12:53 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson | 3 hr |
| Apr 17, 1:38 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Harris, Waller, Washington | 37 min |
| Apr 17, 1:58 PM CDT | Tornado Warning | HGX | Austin, Harris, Waller, Washington | 21 min |
| Apr 17, 2:24 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Grimes, Harris, Montgomery, Walker and 2 more | 3 hr |
| Apr 17, 2:38 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson | 3 hr |
| Apr 17, 3:04 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 56 min |
| Apr 17, 3:14 PM CDT | River Flood Warning | HGX | Lavaca | 65 hr |
| Apr 17, 3:15 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Harris, Liberty, Montgomery, Waller | 3 hr |
| Apr 17, 3:27 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 48 min |
| Apr 17, 3:33 PM CDT | River Flood Warning | HGX | Lavaca | 43 hr |
| Apr 17, 3:38 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Waller, Washington | 112 min |
| Apr 17, 3:43 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 47 min |
| Apr 17, 3:51 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 17, 3:58 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado | 47 min |
| Apr 17, 4:01 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 59 min |
| Apr 17, 4:05 PM CDT | Special Marine Warning | HGX | 115 min | |
| Apr 17, 4:16 PM CDT | River Flood Warning | HGX | Colorado, Wharton | 18 hr |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Grimes, Harris, Montgomery, Waller | 40 min |
| Apr 17, 4:28 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 3 hr |
| Apr 17, 5:49 PM CDT | Special Marine Warning | HGX | 73 min | |
| Apr 17, 5:51 PM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Apr 17, 6:22 PM CDT | Special Marine Warning | HGX | 83 min | |
| Apr 17, 6:45 PM CDT | Special Marine Warning | HGX | 90 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.